Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 56, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 26, 2012, 2:32 PM MDT for Blaine County, Hill County, Montana. It was in force for 73 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2012, 2:32 PM MDT (20:32 UTC)
- Expired
- Jun 26, 2012, 3:45 PM MDT
- In force
- 73 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Blaine County, MT, Hill County, MT
The radar
The Great Falls radar (KTFX), 196 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 3:09 PM MDT | TSTM WND GST 58 | 4 W Havre, MT | |
| Jun 26, 3:20 PM MDT | TSTM WND GST 64 | 30 N Havre, MT | MEASURED WIND GUST OF 64 MPH. NICKEL SIZED HAIL ALSO REPORTED. |
| Jun 26, 3:20 PM MDT | HAIL 0.88 | 30 N Havre, MT | MEASURED WIND GUST OF 64 MPH. NICKEL SIZED HAIL ALSO REPORTED. |
| Jun 26, 3:30 PM MDT | TSTM WND GST 68 | 23 N Havre, MT | 68 MPH WIND GUST MEASURED NEAR MUD LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 11:20 AM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 8.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1099 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 481 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 20.6
The text
As transmitted, in the capitals the NWS used until 2016.
501
WUUS55 KTFX 262032
SVRTFX
MTC005-041-262145-
/O.NEW.KTFX.SV.W.0056.120626T2032Z-120626T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
232 PM MDT TUE JUN 26 2012
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BLAINE COUNTY IN NORTH CENTRAL MONTANA...
THIS INCLUDES THE CITY OF CHINOOK...
HILL COUNTY IN NORTH CENTRAL MONTANA...
THIS INCLUDES THE CITY OF HAVRE...
* UNTIL 345 PM MDT.
* AT 227 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 26 MILES
NORTH OF INVERNESS TO 7 MILES NORTHWEST OF GILDFORD TO 13 MILES
SOUTH OF GILDFORD...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE CHINOOK...GILDFORD AND HAVRE.
HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH
THESE STORMS.
DAMAGING WINDS UP TO 60 MPH WERE REPORTED IN LOMA WITH THIS STORM.
THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM
WINDOWS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM MDT
TUESDAY AFTERNOON FOR NORTHWESTERN MONTANA.
&&
LAT...LON 4897 10918 4855 10909 4832 11032 4897 11070
4902 11057 4901 10983 4901 10927
TIME...MOT...LOC 2031Z 243DEG 36KT 4895 11058 4866 11036
4840 11023
$$
BRUSDA3 follow-up statements
197
WWUS55 KTFX 262055
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
255 PM MDT TUE JUN 26 2012
MTC005-041-262145-
/O.CON.KTFX.SV.W.0056.000000T0000Z-120626T2145Z/
BLAINE MT-HILL MT-
255 PM MDT TUE JUN 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EASTERN HILL AND NORTHWESTERN BLAINE COUNTIES...
AT 250 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 28 MILES NORTH OF KREMLIN TO
13 MILES NORTH OF KREMLIN TO 7 MILES SOUTHEAST OF KREMLIN...MOVING
NORTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHINOOK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM MDT
TUESDAY AFTERNOON FOR NORTHWESTERN MONTANA.
&&
LAT...LON 4899 11050 4899 10990 4900 10928 4892 10924
4854 10916 4837 11008
TIME...MOT...LOC 2054Z 243DEG 36KT 4898 11019 4878 10995
4853 10990
$$
BRUSDA282
WWUS55 KTFX 262120
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
320 PM MDT TUE JUN 26 2012
MTC005-041-262145-
/O.CON.KTFX.SV.W.0056.000000T0000Z-120626T2145Z/
BLAINE MT-HILL MT-
320 PM MDT TUE JUN 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTHEASTERN HILL AND NORTHWESTERN BLAINE COUNTIES...
AT 313 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 31
MILES NORTH OF HAVRE...TO 18 MILES NORTH OF HAVRE...MOVING EAST AT
40 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM MDT
TUESDAY AFTERNOON FOR NORTH CENTRAL MONTANA.
&&
LAT...LON 4900 10931 4897 10926 4879 10922 4867 10956
4880 10979 4898 11002
TIME...MOT...LOC 2119Z 254DEG 53KT 4900 10974 4889 10956
4883 10948
$$
BRUSDA703
WWUS55 KTFX 262138
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
338 PM MDT TUE JUN 26 2012
MTC005-041-262148-
/O.EXP.KTFX.SV.W.0056.000000T0000Z-120626T2145Z/
BLAINE MT-HILL MT-
338 PM MDT TUE JUN 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HILL AND
NORTHWESTERN BLAINE COUNTIES WILL EXPIRE AT 345 PM MDT...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...THUS THE
WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM MDT
TUESDAY AFTERNOON FOR NORTH CENTRAL MONTANA.
&&
LAT...LON 4900 10931 4897 10926 4879 10922 4867 10956
4880 10979 4898 11002
TIME...MOT...LOC 2138Z 254DEG 53KT 4907 10933 4896 10915
4890 10907
$$
BRUSDAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 11:54 AM MDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 26, 11:54 AM MDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1154 AM MDT TUE JUN 26 2012 .UPDATE...WENT THROUGH A FEW HOURS OF SEVERE WEATHER EARLIER THIS MORNING BUT ACTIVITY HAS TAPERED OFF AS THE NOCTURNAL MID-LEVEL JET DISSIPATED. AM EXPECTING A FEW MORE HOURS OF GENERALLY QUIET WEATHER BEFORE SEVERE ACTIVITY STARTS UP AGAIN DURING THE EARLY TO MID AFTERNOON HOURS. HAVE UPDATED THE FORECAST/POPS TO REFLECT THIS LULL WITH THE BEST LIKELIHOOD OF SEVERE WEATHER STILL EXPECTED TO BE NORTH AND WEST OF A LINE FROM GREAT FALLS TO HAVRE. FRONTAL PASSAGE ACROSS MY WESTERN CWA IS CURRENTLY EXPECTED TO BE SOMETIME BETWEEN 1 PM AND 3 PM. RED FLAG WARNINGS IN THE SOUTHERN HALF OF THE FORECAST AREA CONTINUE TO LOOK FAVORABLE AND WILL REMAIN IN PLACE. THE HIGH WIND WARNING FOR THE NORTHERN ROCKY MOUNTAIN FRONT ALSO LOOKS FAVORABLE BUT MAY BE STARTING AN HOUR OR TWO TOO LATE...ALTHOUGH THE SITUATION IS NOT AS CLEAR FOR THE SOUTHERN ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY. FOR NOW WILL LEAVE THE WATCH IN PLACE AND MAKE THE DECISION WITH THE AFTERNOON PACKAGE. MPJ && .AVIATION... UPDATED 1800Z. STRONG COLD FRONT WILL MOVE EAST ACROSS THE REGION THIS AFTERNOON BRINGING A WIND SHIFT TO THE WEST WITH GUSTY WEST WINDS. AHEAD OF THE FRONT WINDS ARE LIGHT AND VARIABLE IN A VERY MOIST AND UNSTABLE AIRMASS OVER NORTH CENTRAL MT WITH GUSTY SOUTH WINDS IN A DRY AIRMASS OVER SW MT. STRONG TO SEVERE THUNDERSTORMS ARE LIKELY ALONG THE FRONT FOR AREAS N AND W OF GREAT FALLS WITH ISOLATED ACTIVITY ALONG THE FRONT FURTHER SOUTH. WINDS REMAIN GUSTY THIS EVENING WITH CLEARING BEHIND THE FRONT. A GRADUAL DECREASE IN WINDS IS EXPECTED AFTER MIDNIGHT. HOENISCH && .FIRE WEATHER... RED FLAG WARNINGS REMAIN IN EFFECT FOR ZONE 118 AND MEAGHER COUNTY IN ZONE 117 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES AHEAD OF THE FRONTAL PASSAGE...FROM 10 AM MDT UNTIL 9 PM MDT TUESDAY. SUK && .PREV DISCUSSION... /ISSUED 540 AM MDT TUE JUN 26 2012/ TUESDAY THROUGH THURSDAY...AN ACTIVE CONVECTION PERIOD CONTINUE EARLY INTO THE MORNING TUESDAY AHEAD OF A PACIFIC WEATHER SYSTEM WITH AN ASSOCIATED COLD FRONT THAT WILL MOVE THROUGH THE AREA TUESDAY AFTERNOON. AHEAD OF THE COLD FRONT GUSTY WINDS WILL DEVELOP AND INCREASE IN SPEED STARTING IN SOUTHWEST MONTANA AND CONTINUING ACROSS CENTRAL AND NORTH CENTRAL MONTANA BY MID DAY. CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP AHEAD OF THE FRONT AND ANOTHER RED FLAG WARNING HAS BEEN ISSUED FOR FIRE WEATHER ZONES 110...111...118 AND MEAGHER COUNTY IN FIRE WEATHER ZONE 117. FERGUS COUNTY AND JUDITH BASIN COUNTY WILL ALSO BE CLOSELY MONITORED...BUT CURRENTLY FIRE WEATHER CONDITIONS APPEAR TO REMAIN SLIGHTLY BELOW RED FLAG CRITERIA DUE TO THE THE HIGHER DEW POINTS AHEAD OF THE FRONT. TEMPERATURES WILL BE LIMITED TODAY TO A MAXIMUM VALUES AHEAD OF THE COLD FRONT...WITH COOLER TEMPERATURES PERSISTING BEHIND THE FRONT. A HIGH WIND WATCH REMAINS IN EFFECT FOR THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY FOR TUESDAY AFTERNOON AND EVENING. WEDNESDAY WILL BE ANOTHER GUSTY DAY ACROSS THE AREA HOWEVER THE COOLER TEMPERATURES SHOULD ALLOW THE HUMIDITY VALUES TO STAY HIGH ENOUGH TO AVOID ANOTHER ROUND OF RED FLAG WARNINGS. WITH THE OVERALL PATTERN OF NEAR ZONAL FLOW FROM THE PACIFIC OFF THE OREGON COAST TEMPERATURES WILL CONTINUE TO REMAIN SLIGHTLY COOLER THAN SEASONAL AVERAGES WEDNESDAY AND THURSDAY... CONDITIONS WILL ALSO REMAIN RELATIVELY DRY ON WEDNESDAY AND THURSDAY WITH PRECIPITATION LIMITED TO THE ROCKY MOUNTAIN FRONT AND OTHER HIGH TERRAIN. A WEAK SHORTWAVE HIGH PRESSURE RIDGE WILL BUILD INTO THE AREA THURSDAY...FURTHER LIMITING PRECIPITATION. SUK THURSDAY NIGHT THROUGH TUESDAY...EXTENDED PERIOD BEGINS WITH DRY CONDITIONS AS UPPER LEVEL RIDGE AXIS MOVES FROM THE CONTINENTAL DIVIDE TO ERN MT LATE THURS INTO FRI. A WEAK DISTURBANCE TRACKS ACROSS SRN ALB/SASK FRI AFTN/EVE BRINGING SOME CLOUDS ACROSS THE HILINE AND CENTRAL MT BUT PRECIP DOES NOT APPEAR LIKELY OTHER THAN A FEW SHOWERS ALONG THE ROCKY MTN FRONT. HIGH PRESSURE RIDGING REDEVELOPS ACROSS OUR REGION FOR THE WEEKEND BRINGING MOSTLY DRY CONDITIONS UNTIL SUN EVE. AT THAT POINT A PACIFIC SHORTWAVE TROF AND ASSOCIATED SURFACE COLD FRONT PUSH IN FROM THE WEST PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS INTO EARLY MON MORNING. THE SYSTEM SHOULD MAKE STEADY EASTWARD PROGRESS ON MON WITH A FEW LINGERING SHOWERS POSSIBLE ALONG THE HILINE. DRY CONDITIONS RETURN ON TUES UNDER WEST-SOUTHWEST FLOW ALOFT. HIGH TEMPERATURES WILL BE IN THE LOW 80S OVER THE CENTRAL AND NORTH CENTRAL COUNTIES WITH UPPER 80S TO LOW 90S EXPECTED OVER THE SOUTHWEST VALLEYS FROM FRI THRU SUN. THE COLD FRONT ARRIVING SUN NIGHT WILL DECREASE TEMPS BACK INTO THE UPPER 70S TO LOW 80S FOR MON AND TUES. WARANAUSKAS && .PRELIMINARY POINT TEMPS/POPS... GTF 74 48 73 48 / 30 10 10 0 CTB 64 46 67 44 / 100 40 10 0 HLN 80 48 75 48 / 20 10 0 0 BZN 82 40 77 42 / 10 0 0 0 WEY 68 38 71 39 / 0 0 0 0 DLN 75 40 76 44 / 10 0 0 0 HVR 81 49 74 46 / 20 20 10 0 LWT 83 44 70 45 / 10 0 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM 4 PM MDT THIS AFTERNOON THROUGH THIS EVENING EASTERN GLACIER...SOUTHERN ROCKY MOUNTAIN FRONT. RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT GALLATIN...MADISON... MEAGHER. HIGH WIND WARNING FROM 4 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT NORTHERN ROCKY MOUNTAIN FRONT. RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING BEAVERHEAD. RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING BROADWATER... CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK...JEFFERSON. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 26, 5:43 AM MDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 543 AM MDT TUE JUN 26 2012 MTZ008-014-015-052>055-271145- BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON- BROADWATER-MEAGHER-GALLATIN- 543 AM MDT TUE JUN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 10 AM THIS MORNING THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ009-010-048-271145- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- 543 AM MDT TUE JUN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WATCH IS IN EFFECT FOR THE SOUTHERN ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY FROM 4 PM THROUGH MIDNIGHT TONIGHT. A HIGH WIND WARNING IS IN EFFECT FOR THE NORTHERN ROCKY MOUNTAIN FRONT FROM 4 PM TROUGH MIDNIGHT. A FEW STRONG OR POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS THIS MORNING AND EARLY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... REPORTS OF STRONG WINDS...HEAVY RAIN...OR HAIL ARE APPRECIATED.. MTZ011>013-044>047-049>051-271145- HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- EASTERN TETON-JUDITH BASIN-FERGUS- 543 AM MDT TUE JUN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A FEW STRONG OR POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS THIS MORNING AND EARLY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... REPORTS OF STRONG WINDS...HEAVY RAIN...OR HAIL ARE APPRECIATED.
In the hours before
Local storm report, Jun 26, 1:35 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
135 PM MDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 11 N BLACK EAGLE 47.68N 111.31W
06/26/2012 E1.00 INCH CASCADE MT TRAINED SPOTTER
&&
MERCERLocal storm report, Jun 26, 1:42 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
142 PM MDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM TSTM WND GST 11 W CUT BANK 48.63N 112.57W
06/26/2012 M55 MPH GLACIER MT PUBLIC
WIND GUST TO 55 MPH AT 1246 PM AND HEAVY RAINFALL OF
0.70 INCHES MEASURED AT 135 PM
&&
MERCERSpecial weather statement, Jun 26, 1:46 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
146 PM MDT TUE JUN 26 2012
MTZ011-013-044-045-262015-
CHOUTEAU MT-HILL MT-LIBERTY MT-TOOLE MT-
146 PM MDT TUE JUN 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TOOLE...LIBERTY...
WESTERN HILL AND NORTHERN CHOUTEAU COUNTIES UNTIL 215 PM MDT...
AT 142 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES EAST OF
SUNBURST TO 17 MILES EAST OF THE KNEES...AND MOVING NORTHEAST AT
45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
CHESTER...WHITLASH...JOPLIN...INVERNESS AND RUDYARD...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4842 11018 4800 11088 4893 11160 4901 11132
4901 11057
TIME...MOT...LOC 1946Z 242DEG 38KT 4885 11141 4809 11086
BRUSDALocal storm report, Jun 26, 1:51 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
151 PM MDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND GST FORT BENTON 47.83N 110.66W
06/26/2012 E45 MPH CHOUTEAU MT TRAINED SPOTTER
ESTIMATED 45 MPH WIND GUST IN THE FORT BENTON AREA. NO
PRECIPITATION YET.
&&
BRUSDASpecial weather statement, Jun 26, 2:20 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
220 PM MDT TUE JUN 26 2012
MTZ011-013-045-262100-
CHOUTEAU MT-HILL MT-LIBERTY MT-
220 PM MDT TUE JUN 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LIBERTY...HILL AND
NORTHEASTERN CHOUTEAU COUNTIES UNTIL 300 PM MDT...
AT 218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES NORTH OF
JOPLIN TO 8 MILES WEST OF GILDFORD TO 12 MILES WEST OF BIG
SANDY...AND MOVING EAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
GILDFORD...BIG SANDY...BOX ELDER...KREMLIN...AND ROCKY BOY...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4899 10974 4854 10959 4802 10956 4804 11042
4854 11061 4896 11104
TIME...MOT...LOC 2020Z 270DEG 37KT 4890 11076 4854 11044
4812 11033
BRUSDALocal storm report, Jun 26, 2:22 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
222 PM MDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM TSTM WND GST 1 N LOMA 47.95N 110.50W
06/26/2012 M60 MPH CHOUTEAU MT DEPT OF HIGHWAYS
60 MPH WIND GUST AT THE DOT SENSOR JUST NORTH OF LOMA.
&&
BRUSDAThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:15 PM MDT | Special Weather Statement | TFX | Petroleum | 45 min |
| Jun 25, 6:22 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Toole | 38 min |
| Jun 25, 6:31 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Teton | 44 min |
| Jun 25, 7:09 PM MDT | Special Weather Statement | TFX | Pondera | 51 min |
| Jun 25, 7:10 PM MDT | Special Weather Statement | TFX | Pondera | 50 min |
| Jun 25, 7:11 PM MDT | Special Weather Statement | TFX | Pondera | 49 min |
| Jun 25, 7:32 PM MDT | Special Weather Statement | TFX | Pondera, Teton, Toole | 58 min |
| Jun 25, 8:17 PM MDT | Special Weather Statement | TFX | Pondera, Toole | 43 min |
| Jun 25, 9:17 PM MDT | Special Weather Statement | TFX | Toole | 43 min |
| Jun 25, 9:23 PM MDT | Special Weather Statement | TFX | Teton | 52 min |
| Jun 25, 9:50 PM MDT | Special Weather Statement | TFX | Pondera, Toole | 40 min |
| Jun 25, 11:05 PM MDT | Special Weather Statement | TFX | Liberty | 40 min |
| Jun 25, 11:41 PM MDT | Special Weather Statement | TFX | Liberty | 49 min |
| Jun 26, 1:30 AM MDT | Special Weather Statement | TFX | Blaine | 45 min |
| Jun 26, 1:43 AM MDT | Special Weather Statement | TFX | 47 min | |
| Jun 26, 1:52 AM MDT | Severe Thunderstorm Warning | TFX | Blaine | 38 min |
| Jun 26, 2:27 AM MDT | Severe Thunderstorm Warning | TFX | Blaine | 48 min |
| Jun 26, 2:30 AM MDT | Special Weather Statement | TFX | Pondera | 45 min |
| Jun 26, 2:34 AM MDT | Special Weather Statement | TFX | Liberty | 41 min |
| Jun 26, 3:06 AM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Toole | 39 min |
| Jun 26, 3:20 AM MDT | Special Weather Statement | TFX | Teton | 40 min |
| Jun 26, 3:38 AM MDT | Severe Thunderstorm Warning | TFX | Pondera, Teton | 37 min |
| Jun 26, 4:10 AM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Liberty, Pondera, Teton, Toole | 50 min |
| Jun 26, 4:38 AM MDT | Special Weather Statement | TFX | Liberty | 52 min |
| Jun 26, 4:57 AM MDT | High Wind Warning | TFX | 19 hr | |
| Jun 26, 4:58 AM MDT | Special Weather Statement | TFX | Hill | 47 min |
| Jun 26, 5:32 AM MDT | Special Weather Statement | TFX | Hill | 43 min |
| Jun 26, 5:35 AM MDT | Special Weather Statement | TFX | Liberty | 40 min |
| Jun 26, 5:37 AM MDT | Special Weather Statement | TFX | Liberty | 38 min |
| Jun 26, 5:47 AM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill, Liberty | 43 min |
| Jun 26, 6:23 AM MDT | Special Weather Statement | TFX | Toole | 52 min |
| Jun 26, 6:34 AM MDT | Special Weather Statement | TFX | Hill | 41 min |
| Jun 26, 7:01 AM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Liberty, Pondera, Toole | 44 min |
| Jun 26, 7:08 AM MDT | Severe Thunderstorm Warning | TFX | Hill | 52 min |
| Jun 26, 7:13 AM MDT | Severe Thunderstorm Warning | TFX | Liberty, Pondera, Toole | 47 min |
| Jun 26, 7:39 AM MDT | Severe Thunderstorm Warning | TFX | Hill, Liberty, Toole | 66 min |
| Jun 26, 11:16 AM MDT | Severe Thunderstorm Warning | TFX | Glacier, Lewis and Clark, Pondera, Teton | 59 min |
| Jun 26, 11:36 AM MDT | Special Weather Statement | TFX | Lewis and Clark | 24 min |
| Jun 26, 12:08 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Teton, Toole | 67 min |
| Jun 26, 12:22 PM MDT | Special Weather Statement | TFX | Cascade, Teton | 38 min |
| Jun 26, 12:42 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Teton | 63 min |
| Jun 26, 1:14 PM MDT | Special Weather Statement | TFX | Toole | 76 min |
| Jun 26, 1:41 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill | 38 min |
| Jun 26, 1:46 PM MDT | Special Weather Statement | TFX | Liberty | 29 min |
| Jun 26, 2:20 PM MDT | Special Weather Statement | TFX | Hill | 40 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.